# SDR C2XA02IA141

- Difficulty date: July 10, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10020002
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING MAINTENANCE THE MECHANIC NOTED THAT THE RIGHT HAND FORWARD WING EMERGENCY LIGHT FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND FORWARD WING EMERGENCY LIGHT ASSEMBLY.  PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
